# SDR UP202208

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65162271
- Condition: Corrosion
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON NR 6  K-FLAP O/B UPPER ATTACH LUG I/B SIDE AROUND FASTENERS.  INSTALLED REPAIR IAW SRM 57-50-1.
